UNIGE document Scientific Article
previous document  unige:92349  next document
add to browser collection
Title

The nonlinear stability of front solutions for parabolic partial differential equations

Authors
Wayne, C. Eugene
Published in Communications in Mathematical Physics. 1994, vol. 161, p. 323-334
Abstract For the Ginzburg-Landau equation and similar reaction-diffusion equations on the line, we show convergence of complex perturbations of front solutions towards the front solutions, by exhibiting a coercive functional.
Full text
Structures
Citation
(ISO format)
ECKMANN, Jean-Pierre, WAYNE, C. Eugene. The nonlinear stability of front solutions for parabolic partial differential equations. In: Communications in Mathematical Physics, 1994, vol. 161, p. 323-334. https://archive-ouverte.unige.ch/unige:92349

25 hits

6 downloads

Update

Deposited on : 2017-03-06

Export document
Format :
Citation style :